| Catalog Number |
2540002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
06/03/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
Event or Problem Description
It was reported through a legal event that a 55 year old female patient had hernia repair surgery on or about (b)(6) 2012.During the incisional hernia repair surgery, the surgeon, dr.Thomas tomasik, at northwestern medicine, implanted a strattice mesh, catalog no.2540002.After surgery, the patient returned to northwestern medicine on or about (b)(6) 2013 and was diagnosed with a large abdominal recurrent incisional hernia and was reporting pain.On or about (b)(6) 2013, patient underwent a recurrent incisional hernia repair and lysis of adhesions with the placement of additional strattice mesh, catalog no.2030002.
Event or Problem Description
This is follow up#1 to report on 17/feb/2023, pmqa received notification from legal that the lot associated with this event was found through discovery and is s11149-023.No other information was reported.As reported in the initial: it was reported through a legal event that a 55 year old female patient had hernia repair surgery on or about (b)(6) 2012.During the incisional hernia repair surgery, the surgeon, dr.Thomas tomasik, at northwestern medicine, implanted a strattice mesh, catalog no.2540002.After surgery, the patient returned to northwestern medicine on or about (b)(6) 2013 and was diagnosed with a large abdominal recurrent incisional hernia and was reporting pain.On or about (b)(6) 2013, patient underwent a recurrent incisional hernia repair and lysis of adhesions with the placement of additional strattice mesh, catalog no.2030002.
Additional Manufacturer Narrative
The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.